# SDR CA001110045

- Difficulty date: October 17, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 4,421 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Bolt
- Part number: LN93556X32
- Condition: Failed
- Location: Collective
- Component: Bolt
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE FLIGHT, PILOT WAS ONLY ABLE TO ACHIEVE 98 PERCENT N2 ON NR 1 ENGINE.  UPON LANDING AT THE MAINTENANCE FACILITY, AN INSPECTION  FOUND THE NR 1 ENGINE GOVERNOR CABLE WHERE IT ATTACHES TO THE COLLECTIVE FORK HAD BECOME DISENGAGED.  REF:  MBB PARTS BOOK FIG 621 ITEM NR 40 CONNECTION FIGURE 438 ITEMS, NR 440 BOLT, NR 60 FORK LEVER, AND NR 110 ANCHOR NUT.  BOLT NR 440 HAD BACKED OUT OF THE ANCHOR NUT NR 110 AND ALLOWED THE CABLE TO COME FREE OF THE COLLECTIVE FORK  NR 60. THE BOLT AND N2 CABLE WERE RE-ASSEMBLED AND FUNCTIONAL CHECK COMPLETED ON THE GOVERNOR/RIGGING ALL SYSTEMS FOUND SERVICEABLE.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
